MAUDE Adverse Event Report: DEPUY SYNTHESPRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHESPRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 1013-00-901
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: e1: the reporter¿s complete facility address was not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was discovered that the adaptor device broke into multiple pieces.There were no delays to the surgical procedure.It was not reported if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the device was functionally / visually tested according to the functional assessment.The described failure by the customer was confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection due to end cap broken.Investigation is based on the assessment performed by the complaint technical investigator.The device failed the following inspection criteria¿s during the functional assessment: 2.4.2 visual assessment: fail 2.8.1 end cap thread assessment: fail the kincise replacement cap was functionally assessed and determined to crack, consistent with having been dropped or misaligned during use - user error.No further action required at this time since the issue is consistent with user error.The most relevant root cause is linked to improper handling - user error.

Brand Name
KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHESPRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
TECHTRONIC INDUSTRIES MEDICAL
1428 pearman dairy rd
anderson SC 29625
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key24114785
Report Number1045834-2026-00019
Device Sequence Number18484693
Product Code GEY
UDI-Device Identifier00845384018520
UDI-Public(01)00845384018520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1013-00-901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown